Discussions By Condition: Medical Stories

skin tears easily...

Posted In: Medical Stories 5 Replies
  • Posted By: Anonymous
  • June 29, 2007
  • 03:42 AM

Over the last 6 months, I have had a condition on the top part of the shaft of my penis that is reoccurring. After intercourse with my wife (both faithful - married 5 years), I have one or more tears across the skin on the shaft, which take days to heal, and re-tear upon resuming sexual activity.

It seems that the skin in the area is weak and does not heal properly, even though it looks and feels normal after a few days of inactivity. We have even gone for a week or more on several occasions in an effort to give the area more time to improve, but it is difficult to remain celibate. : )

Condoms seem to lessen the discomfort and injury since they shield the area from the friction and rigors of intercourse, but do not completely protect the skin.

Could it be some kind of bacteria under the skin that stops it from healing all the way?


Reply Flag this Discussion

5 Replies:

  • Are you uncircumcized Chad? If so, you may have a rare skin condition called Lichen Sclerosus. Though not curable, there is treatment. To get a definitive diagnosis you'll need to see a doctor who can look at it and possibly take a biopsy of the skin.Is the skin white at all? Reddened? Itchy? Those are signs of it.Of course it could be something else. It's best to see a physician.
    Anonymous 42,789 Replies Flag this Response
  • I am circumcised. Along with the small lacerations, the area does get red and itchy after intercourse, but I always attributed it to the injury itself. After a few days, it looks completely normal, again.Sometimes I think that maybe I have developed an allergy to my wife, or that maybe the PH level in her body is off balance. Maybe she is my kryptonite. ; )I'm sure that a doctor, particularly a dermatologist, could give me a number of possible reasons for this issue, but to me it seems uncommon and not easily diagnosed. I hate the thought of talking to a person, a stranger, one-on-one in my small town about something as private as this. Most people would assume it is some sort of sexually transmitted something or other, but I know it is not.I guess I will have to see a doctor, if I ever want to feel normal and at ease, again.Thanks,Chad
    Anonymous 42,789 Replies Flag this Response
  • Hm ... red and itchy are symptoms of Lichen Sclerosus in the beginning. And you can get small lacerations. As it worsens you get the white skin.However, there are cases where men or women have been sensitive to their partner's secretions and actually developed an allergic reaction to it.
    Anonymous 42,789 Replies Flag this Response
  • I too have the same problem..I have been married for 8 years.I had this problem when I first became sexually active with my wife. Being young and dumb we were unprotected & she was no ton the pill. Within a month or so she started the pill and the problem went away.Now since I've had two kids and a vasectomy, my wife has stopped using the pill. Ever since then this skin problem has returned.I am going to probably see a Dr. soon about this, but my experience with doctors being as it is. I have a feeling they won't have any answers. But I suspect my case has something to do with my wife's chemistry.Has your wife changed anything in her routine? Change diet?Hope this helps any.
    Anonymous 42,789 Replies
    • January 5, 2009
    • 10:19 AM
    • 0
    Flag this Response
  • My wife has a skin disorder that i don't think a doctor has ever told her definitely what it is. From bits and pieces of info that i get here is what i know- Her skin in a certain "area" when touched gets microscopic tears. This in turn, obviously is painful to say the least. It is more common in infants than adults. She has tried some prescribed creams, a few treatments of some shots that were supposed to kill off some nerve endings. Nothing has worked and she has seen a few different doctors but nothing has came from it.Can anyone tell me the name of the disorder/disease or what ever it would be classified.Anyone know someone who has/had this effect them? Any solutions ?Anybody known Dr. specialize in this problem?Any help would be much appreciated
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?